# SDR NWAA083039853

- Difficulty date: July 9, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 75,429 hours, 76,788 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Relay
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE LINE CHECK, MAINTENANCE FOUND THAT THE EXTERIOR EMERGENCY FLOOD LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY AND RELAY R2-271 BUT NEITHER PROCEDURE CORRECTED THE FAULT.  AFTER RELAY R2-49 WAS REPLACED THE EXTERIOR EMERGENCY LIGHT FUNCTIONED PROPERLY.  (A)
